MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVIGATED MIS JIG - A; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVIGATED MIS JIG - A; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-200-010
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
During inspection at the customer facility, it was visually observed that the device fell apart and screws were missing.No medical intervention and no adverse consequences were reported with this event.As this event occurred during inspection at the customer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NAVIGATED MIS JIG - A
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9318718
Report Number0001811755-2019-03750
Device Sequence Number16283821
Product Code HAW
UDI-Device Identifier04546540470348
UDI-Public04546540470348
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6003-200-010
Device Catalogue Number6003-200-010
Device Lot Number2010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1